T Nation

SIde Effects When it Comes to All Kinds of Supplements?


#1

Hey guys. Recently i bought magnesium chelate to help with my anxiety. I read so many good things about magnesium when it comes to anxiety. 1 tablet 150mg. As soon as i take it, i can feel anxiety reduce straight away. I’m much calm. Energy level increase (i have always been tired and low energy) But i feel a bit of light headache and changes in vision a bit. My vision is not 100% sharp. I would say 85%. I suspect i have magnesium deficiency. Never tested it out before.

I’ve taken multivitamin, b complex, melatonin supplements before. All of the supplements gave me side effects such as headache and also feeling lethergatic with b complex and melatonin. Whey protein gave me side effects too. i used to take multivitamin in the past and had no problem with it. I wonder whats wrong now. Even whey protein, used to take it without no problem and now there’s side effects. My doctor wonder why too but he assume that maybe my liver is toxic and need to detox. Thats just his two cents.

Nasal spray gave me the same side effects also. I feel like i cant take any medications in this world. Lol

Anyone experience this before?